# SDR SIMA20140608002

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 28,911 hours, 20,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO BULBS OUT AT EXIT SIGNS NEAR RT SIDE EXIT ROW & ONE BULB OUT AT EXIT SIGN NEAR PAX DOOR.  RE LAMPED BULBS AT EXIT ROW & NEAR PAX DOOR IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.
